# SDR UALA2010061002034

- Difficulty date: June 9, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,320 hours, 11,686 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 20131
- Part serial: 49
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BAT CHGR STATUS WILL NOT ERASE. REPLACED MAIN BATTERY CHARGER AND CKD IAW MM. CKD NORMAL.
